CSpace  > 数学所
kloostermansumswithmultiplicativecoefficients
Gong Ke1; Jia Chaohua2
2016
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume59Issue:4Pages:653
AbstractLet f(n) be a multiplicative function satisfying |f(n)| ≤ 1, q (≤ N~2) be a positive integer and a be an integer with (a, q) = 1. In this paper, we shall prove that where n is the multiplicative inverse of n such that nn ≡ 1 (mod q), e(x) = exp(2πix), and τ (·) is the divisor function.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40583
Collection数学所
Affiliation1.河南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Gong Ke,Jia Chaohua. kloostermansumswithmultiplicativecoefficients[J]. sciencechinamathematics,2016,59(4):653.
APA Gong Ke,&Jia Chaohua.(2016).kloostermansumswithmultiplicativecoefficients.sciencechinamathematics,59(4),653.
MLA Gong Ke,et al."kloostermansumswithmultiplicativecoefficients".sciencechinamathematics 59.4(2016):653.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gong Ke]'s Articles
[Jia Chaohua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gong Ke]'s Articles
[Jia Chaohua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gong Ke]'s Articles
[Jia Chaohua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.